# SDR AUS20040118

- Difficulty date: February 20, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Parten P68B
- Engine: Lyc IO360A1B6
- Propeller: Hartzl HCC2YR2
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Nozzle
- Part number: 73772
- Condition: Blocked
- Location: Fuel Injector
- Part time: 743 cycles
- Component: Fuel Injector, Lyc
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) NR 4 CYLINDER FUEL INJECTOR NOZZLE BLOCKED.
